# SDR SWAA2013092420450

- Difficulty date: September 17, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 56,810 hours, 45,984 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 500D, BETWEEN STRINGER 28R TO STRINGER 28L.  R & R SHEAR TIE IAW SRM & DRAWING.
